# SDR FDEA201707031845

- Difficulty date: July 3, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757236
- Aircraft serial: 28203
- Aircraft time: 58,580 hours, 19,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Gouged
- Location: Bs 231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E & E BAY BS 231.25,  BL. 0  FRAME GOUGED ON UPPER SURFACE.  REPAIRED THE FRAME IAW  SRM 53-00-07-1A. FIG 101 DETAIL II.
